# SDR DALA1400310188

- Difficulty date: November 26, 2009
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 62,655 hours, 9,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T34214
- Condition: Corroded
- Location: Fs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW S/B 767-53A0100 REV 1,  MAINTENANCE FOUND SURFACE CORROSION ON THE INNER SIDE OF SKIN PANEL BS 955.  REPAIRED IAW ERA 478305-14AD.
